# SDR 56653

- Difficulty date: December 1, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 14,745 hours, 27,995 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: UE173
- Condition: Stuck
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS PLACED IN DOWN POSITION LANDING GEAR FAILED TO EXTEND GEAR MANUALLY PUMPED DOWN IND THREE GREENS ACFT LANDED WITH NO FURTHER INCIDENT...CAUSE OF PROBLEM WAS  CONTROL, LANDING GEAR HANDLE. WE HAVE RR LDG GEAR SELECTOR HANDLE. P/N 1013841377 S/N 1449A
